# SDR IPXA2021082573108

- Difficulty date: August 12, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT FIXED L/E STIFFENER AT XOS 542 IS CRACKED.REMOVED AND REPLACED CRACKED RT WING FIXED L/E STIFFENER AT XOS 542 IAW SRM 51-33-01 & 51-35-01. (MINOR)
